Universality probability of a prefix-free machine

George Barmpalias, David Leonard Dowe

    Research output: Contribution to journalArticleResearchpeer-review

    Original languageEnglish
    Pages (from-to)3488 - 3511
    Number of pages24
    JournalPhilosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences
    Volume370
    Issue number1975
    DOIs
    Publication statusPublished - 2012

    Cite this

    @article{d730e92b5547468a8354b6300f4eaf18,
    title = "Universality probability of a prefix-free machine",
    author = "George Barmpalias and Dowe, {David Leonard}",
    year = "2012",
    doi = "10.1098/rsta.2011.0319",
    language = "English",
    volume = "370",
    pages = "3488 -- 3511",
    journal = "Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences",
    issn = "1364-503X",
    publisher = "Royal Society, The",
    number = "1975",

    }

    Universality probability of a prefix-free machine. / Barmpalias, George; Dowe, David Leonard.

    In: Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, Vol. 370, No. 1975, 2012, p. 3488 - 3511.

    Research output: Contribution to journalArticleResearchpeer-review

    TY - JOUR

    T1 - Universality probability of a prefix-free machine

    AU - Barmpalias, George

    AU - Dowe, David Leonard

    PY - 2012

    Y1 - 2012

    U2 - 10.1098/rsta.2011.0319

    DO - 10.1098/rsta.2011.0319

    M3 - Article

    VL - 370

    SP - 3488

    EP - 3511

    JO - Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences

    JF - Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences

    SN - 1364-503X

    IS - 1975

    ER -